# SDR CA141218001

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) AS THE PLANE WAS ACCELERATING TOWARD TAKEOFF ROLL, THE CREW HEARD A SMALL BANG FOLLOWED BY AN UNCOMMANDED ENGINE SHUTDOWN. TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED BACK TO HANGAR ON ONE ENGINE. MECHANICS FOUND THE LEFT HAND ENGINE EMERGENCY SHUT-OFF VALVE WAS ACTIVATED. VALVE AND LEVER RESET CARRIED OUT IAW ENGINE MAINTENANCE MANUAL.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
